Alert archive / Washington / High Wind Warnings in 2019

High Wind Warning 1, NWS Seattle, WA

January 5, 2019San Juan County, Washington

NWS Seattle, WA issued this high wind warning at Jan 5, 2019, 6:31 PM PST for San Juan County, Washington. It took effect at Jan 5, 2019, 10:00 PM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 5, 2019, 6:31 PM PST (02:31 UTC)
In effect from
Jan 5, 2019, 10:00 PM PST
Expired
Jan 6, 2019, 5:58 AM PST
In force
8 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 00:00Z, 2.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 00:00Z on 2019-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 00:00Z on 2019-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

341 
WWUS76 KSEW 060231
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
631 PM PST Sat Jan 5 2019

WAZ001-509-516-517-558-559-061800-
/O.UPG.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/
/O.NEW.KSEW.HW.W.0001.190106T0600Z-190106T1800Z/
San Juan County-Tacoma Area-North Coast-Central Coast-
Seattle and Vicinity-Bremerton and Vicinity-
631 PM PST Sat Jan 5 2019

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST SUNDAY...

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect from 10 PM this evening to 10 AM PST
Sunday. The Wind Advisory is no longer in effect. 

* WIND...South to southwest wind 20 to 35 mph with gusts 45 to 55
  mph. A brief period with gusts to around 60 mph is possible
  during the peak of the storm overnight. 

* SOME AFFECTED LOCATIONS...Hoquaim, Forks, Olympia, Tacoma,
  Seattle, Bremerton, and Friday Harbor. 

* TIMING...South to southwest winds will rapidly develop late this
  evening then ease around daybreak Sunday. For most of the area,
  the strongest winds will occur in the early morning hours on 
  Sunday. In the central Puget Sound region, including Seattle, 
  the peak winds are expected between 2 AM and 4 AM.

* IMPACTS...Winds may down trees and cause power outages.
  Dangerous cross winds will be possible on east-west oriented
  roadways including I-90 and SR-520 across Lake Washington.
  Temporary structures and fences may be damaged. Loose or 
  unsecured objects may be displaced.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ515-555-061800-
/O.EXA.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/
Western Strait of Juan De Fuca-East Puget Sound Lowlands-
631 PM PST Sat Jan 5 2019

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
SUNDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 10 PM this evening to 10 AM PST
Sunday. 

* WIND...South to southwest wind 20 to 35 mph with gusts up to 
  50 mph. 

* SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, Maple Valley,
  Gold Bar, North Bend, Buckley, Joyce, and Clallam Bay.

* TIMING...South to southwest winds will rapidly develop late this
  evening then ease around daybreak Sunday. For most of the area,
  the strongest winds will occur in the early morning hours on 
  Sunday. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ503-504-506-507-510>512-514-556-061800-
/O.CON.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/
Western Whatcom County-Southwest Interior-Western Skagit County-
Everett and Vicinity-Admiralty Inlet Area-Hood Canal Area-
Lower Chehalis Valley Area-Eastern Strait of Juan de Fuca-
Bellevue and Vicinity-
631 PM PST Sat Jan 5 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST SUNDAY...

* WIND...South to southwest wind 20 to 35 mph with gusts up to 
  50 mph. 

* SOME AFFECTED LOCATIONS...Chehalis, Shelton, Port Angeles,
  Olympia, Everett, Mount Vernon, Whidbey Island, Bellingham. 

* TIMING...South to southwest winds will rapidly develop late this
  evening then ease around daybreak Sunday. For most of the area,
  the strongest winds will occur in the early morning hours on 
  Sunday. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Wolcott

www.weather.gov/seattle
4 follow-up statements
436 
WWUS76 KSEW 060239 CCA
NPWSEW

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Seattle WA
639 PM PST Sat Jan 5 2019

WAZ001-509-516-517-558-559-061800-
/O.UPG.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/
/O.COR.KSEW.HW.W.0001.190106T0600Z-190106T1800Z/
San Juan County-Tacoma Area-North Coast-Central Coast-
Seattle and Vicinity-Bremerton and Vicinity-
639 PM PST Sat Jan 5 2019

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST SUNDAY...

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect from 10 PM this evening to 10 AM PST
Sunday. The Wind Advisory is no longer in effect. 

* WIND...South to southwest wind 20 to 35 mph with gusts 45 to 55
  mph. A brief period with gusts to around 60 mph is possible
  during the peak of the storm overnight. 

* SOME AFFECTED LOCATIONS...Hoquaim, Forks, Tacoma, Seattle, 
  Bremerton, and Friday Harbor. 

* TIMING...South to southwest winds will rapidly develop late this
  evening then ease around daybreak Sunday. For most of the area,
  the strongest winds will occur in the early morning hours on 
  Sunday. In the central Puget Sound region, including Seattle, 
  the peak winds are expected between 2 AM and 4 AM.

* IMPACTS...Winds may down trees and cause power outages.
  Dangerous cross winds will be possible on east-west oriented
  roadways including I-90 and SR-520 across Lake Washington.
  Temporary structures and fences may be damaged. Loose or 
  unsecured objects may be displaced.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ515-555-061800-
/O.EXA.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/
Western Strait of Juan De Fuca-East Puget Sound Lowlands-
639 PM PST Sat Jan 5 2019

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
SUNDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 10 PM this evening to 10 AM PST
Sunday. 

* WIND...South to southwest wind 20 to 35 mph with gusts up to 
  50 mph. 

* SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, Maple Valley,
  Gold Bar, North Bend, Buckley, Joyce, and Clallam Bay.

* TIMING...South to southwest winds will rapidly develop late this
  evening then ease around daybreak Sunday. For most of the area,
  the strongest winds will occur in the early morning hours on 
  Sunday. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ503-504-506-507-510>512-514-556-061800-
/O.CON.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/
Western Whatcom County-Southwest Interior-Western Skagit County-
Everett and Vicinity-Admiralty Inlet Area-Hood Canal Area-
Lower Chehalis Valley Area-Eastern Strait of Juan de Fuca-
Bellevue and Vicinity-
639 PM PST Sat Jan 5 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST SUNDAY...

* WIND...South to southwest wind 20 to 35 mph with gusts up to 
  50 mph. 

* SOME AFFECTED LOCATIONS...Chehalis, Shelton, Port Angeles,
  Olympia, Everett, Mount Vernon, Whidbey Island, Bellingham. 

* TIMING...South to southwest winds will rapidly develop late this
  evening then ease around daybreak Sunday. For most of the area,
  the strongest winds will occur in the early morning hours on 
  Sunday. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Wolcott

www.weather.gov/seattle
794 
WWUS76 KSEW 061106
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
306 AM PST Sun Jan 6 2019

WAZ504-512-061215-
/O.CAN.KSEW.WI.Y.0002.000000T0000Z-190106T1800Z/
Southwest Interior-Lower Chehalis Valley Area-
306 AM PST Sun Jan 6 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Seattle has cancelled the Wind
Advisory. 

Winds have eased below advisory levels.

$$

WAZ001-509-516-517-558-559-061800-
/O.CON.KSEW.HW.W.0001.000000T0000Z-190106T1800Z/
San Juan County-Tacoma Area-North Coast-Central Coast-
Seattle and Vicinity-Bremerton and Vicinity-
306 AM PST Sun Jan 6 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WIND...South to southwest wind 20 to 35 mph with gusts 45 to 
  55 mph. A brief period with gusts to around 60 mph is possible 
  during the peak of the storm overnight. 

* SOME AFFECTED LOCATIONS...Hoquaim, Forks, Tacoma, Seattle, 
  Bremerton, and Friday Harbor. 

* TIMING...South to southwest winds will rapidly develop late 
  this evening then ease around daybreak Sunday. For most of the 
  area, the strongest winds will occur in the early morning 
  hours on Sunday. In the central Puget Sound region, including 
  Seattle, the peak winds are expected between 2 AM and 4 AM. 

* IMPACTS...Winds may down trees and cause power outages. 
  Dangerous cross winds will be possible on east-west oriented 
  roadways including I-90 and SR-520 across Lake Washington. 
  Temporary structures and fences may be damaged. Loose or 
  unsecured objects may be displaced. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ503-506-507-510-511-514-515-555-556-061800-
/O.CON.KSEW.WI.Y.0002.000000T0000Z-190106T1800Z/
Western Whatcom County-Western Skagit County-Everett and Vicinity-
Admiralty Inlet Area-Hood Canal Area-
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
East Puget Sound Lowlands-Bellevue and Vicinity-
306 AM PST Sun Jan 6 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WIND...South to southwest wind 20 to 35 mph with gusts up to 
  50 mph. 

* SOME AFFECTED LOCATIONS...Chehalis, Shelton, Port Angeles, 
  Olympia, Everett, Mount Vernon, Whidbey Island, Bellingham. 

* TIMING...South to southwest winds will rapidly develop late 
  this evening then ease around daybreak Sunday. For most of the 
  area, the strongest winds will occur in the early morning 
  hours on Sunday. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
891 
WWUS76 KSEW 061212
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
412 AM PST Sun Jan 6 2019

WAZ509-516-517-558-559-061315-
/O.CAN.KSEW.HW.W.0001.000000T0000Z-190106T1800Z/
Tacoma Area-North Coast-Central Coast-Seattle and Vicinity-
Bremerton and Vicinity-
412 AM PST Sun Jan 6 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Seattle has cancelled the High
Wind Warning. 

Strong damaging winds have ended. Winds will continue to ease this
morning.

$$

WAZ511-514-515-555-556-061315-
/O.CAN.KSEW.WI.Y.0002.000000T0000Z-190106T1800Z/
Hood Canal Area-Eastern Strait of Juan de Fuca-
Western Strait of Juan De Fuca-East Puget Sound Lowlands-
Bellevue and Vicinity-
412 AM PST Sun Jan 6 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Seattle has cancelled the Wind
Advisory. 

Winds have begun to ease and will continue to decrease this
morning.

$$

WAZ001-061800-
/O.CON.KSEW.HW.W.0001.000000T0000Z-190106T1800Z/
San Juan County-
412 AM PST Sun Jan 6 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WIND...Southwest to west wind 20 to 35 mph with gusts 45 to 55 
  mph. A brief period with gusts to around 60 mph is possible for 
  the next hour or two. 

* SOME AFFECTED LOCATIONS...Friday Harbor. 

* TIMING...Winds have peaked and will begin to ease in the next
  hour or two. 

* IMPACTS...Winds may down trees and cause power outages. 
  Temporary structures and fences may be damaged. Loose or 
  unsecured objects may be displaced. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ503-506-507-510-061800-
/O.CON.KSEW.WI.Y.0002.000000T0000Z-190106T1800Z/
Western Whatcom County-Western Skagit County-Everett and Vicinity-
Admiralty Inlet Area-
412 AM PST Sun Jan 6 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WIND...Southwest to west wind 20 to 35 mph with gusts up to 50
  mph. 

* SOME AFFECTED LOCATIONS...Everett, Mount Vernon, Whidbey 
  Island, Bellingham. 

* TIMING...Gusty winds will continue for the next hour or two and
  then begin to subside. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
595 
WWUS76 KSEW 061358
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
558 AM PST Sun Jan 6 2019

WAZ001-061500-
/O.CAN.KSEW.HW.W.0001.000000T0000Z-190106T1800Z/
San Juan County-
558 AM PST Sun Jan 6 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Seattle has cancelled the High
Wind Warning. 

Winds have eased and will continue to decrease today.

$$

WAZ503-506-507-510-061500-
/O.CAN.KSEW.WI.Y.0002.000000T0000Z-190106T1800Z/
Western Whatcom County-Western Skagit County-Everett and Vicinity-
Admiralty Inlet Area-
558 AM PST Sun Jan 6 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Seattle has cancelled the Wind
Advisory. 

Winds have eased and will continue to decrease today.

$$

www.weather.gov/seattle

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Jan 5, 2:47 PM PST, 3 hours 44 minutes earlier.

Area forecast discussion, Jan 5, 2:47 PM PST, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
247 PM PST Sat Jan 5 2019

.SYNOPSIS...A frontal system will bring wind and rain tonight
with showers behind the system into Sunday. High pressure will
briefly dry things out on Monday. Wind and rain will return
Tuesday and Wednesday as a another frontal system moves through.
Unsettled weather will continue Thursday with some drying possible
by Friday.

&&

.SHORT TERM /TODAY THROUGH TUESDAY/...Conditions remaining pretty
quiet and dry for much of the area this afternoon although current
radar already shows precip along the coast. Storm motion remains
from the south...so eastward progress will be driven more by the
approach of the actual trough itself. This is still expected to
occur gradually with precip finally getting into the eastern
portions of the CWA this evening. Guidance remains consistent with
precip amounts...including the snow amounts progged for the
Cascades...so the headlines covering the northern and southern
portions will not need to be extended into the central...given that
accumulations there will remain below criteria and only 2-4 inches
are expected in the passes. The main expected impact from this
system continues to be the sudden increase in wind speeds overnight.
Models remain consistent showing speeds that meet Wind Advisory
thresholds during the overnight hours tonight and into Sunday
morning with...as is present in the morning update...the area of
concern expanding into two more zones...the southwest interior and
the eastern strait.

The trough will traverse the area Sunday keeping precip in the
forecast exiting the area by early Monday morning. Although some
shortwaves may allow for lingering precip into Monday morning...this
appears to be relegated mostly to the Cascades. And while snow
levels in the wake of the exiting trough will drop down to around
1000 ft...the fact that the main threat of precip will have already
moved on makes any thoughts of lowland snow extremely unlikely. To
further cement that...an upper level ridge will build over the area
through the day Monday...making for generally dry conditions and
allowing snow levels to start to rebound. The next system to impact
the area will start to make its presence known early Tuesday morning
as a front associated with an upper level low out over the Pacific
will enter the CWA bringing a return to wet and windy
conditions...although models have backed off somewhat on initial
precip amounts with this system.  SMR

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...The upper low takes its
time approaching WA...allowing rains to continue into Wednesday. As
the system travels eastward...with will lose a bit of strength and
open up into a trough. Both ECMWF and GFS show this feature pushing
through the area by Wed night only to be followed by a secondary
trough during the overnight hours and into Thursday. Rain does not
look to start tapering off until Thursday night with some attempt at
an upper level ridge to build into the area...but both models start
this feature off as pretty dirty with sufficient moisture remaining
over the area to keep POPs into early Friday morning.
Currently...and surprisingly...both models remain in agreement that
this ridge looks to hold its ground through the day Friday and into
Saturday...allowing for a dry first half of next weekend.  SMR

&&

.AVIATION...Expect increasing clouds and showers tonight as a
trough lifts north through the region. The flow aloft is southerly.
MVFR conditions are likely. There will be a burst of southerly winds
with this system in the lowlands, between 06-12z, with gusts to 30-
40kt. Winds will ease early Sunday morning with showers tapering
off. 33

KSEA...Rain increasing tonight with MVFR cigs likely. A strong wind
shift is expected between 06-12z with south gusts to 30-40 kt. Winds
will ease Sunday morning with showers decreasing. 33

&&

.MARINE...A strong southwest push will develop tonight as a
powerful system tracks north through Western Washington. Gales are
likely over all waters. Winds will ease Sunday morning as this
system exits, but speeds will likely remain within Small Craft
Advisory range. The next system, a broad 970 mb low, will spiral
offshore Monday night and Tuesday with strong offshore flow
expected. This system will weaken offshore on Wednesday but winds
will still remain strong. 33

&&

.HYDROLOGY...The Skokomish River remains above flood stage and will
continue to recede today. Light precipitation this afternoon into
Sunday may cause an additional small rise through Sunday. Then the
river will recede again and should fall below flood stage early next
week. Elsewhere, river flooding is not expected through Monday. A
wet system on Tuesday into Wednesday could cause another round of
minor flooding for rivers flowing off the Olympics but precipitation
amounts remain uncertain at this time.  CEO

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory from 10 PM this evening to 10 AM PST Sunday for
     Admiralty Inlet Area-Bellevue and Vicinity-Bremerton and
     Vicinity-Central Coast-Eastern Strait of Juan de Fuca-
     Everett and Vicinity-Hood Canal Area-Lower Chehalis Valley
     Area-North Coast-San Juan County-Seattle and Vicinity-
     Southwest Interior-Tacoma Area-Western Skagit County-
     Western Whatcom County.

     Winter Weather Advisory from 10 PM this evening to 10 AM PST
     Sunday for Cascades of Pierce and Lewis Counties-Cascades
     of Whatcom and Skagit Counties.

PZ...Small Craft Advisory for rough bar until 1 PM PST Sunday for
     Grays Harbor Bar.

     Small Craft Advisory from 7 AM to 10 PM PST Sunday for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm.

     Gale Warning until 7 AM PST Sunday for Central U.S. Waters
     Strait Of Juan De Fuca-Coastal Waters From Cape Flattery To
     James Island 10 To 60 Nm-Coastal Waters From Cape Flattery
     To James Island Out 10 Nm-Coastal Waters From James Island
     To Point Grenville 10 To 60 Nm-Coastal Waters From James
     Island To Point Grenville Out 10 Nm-Coastal Waters From
     Point Grenville To Cape Shoalwater 10 To 60 Nm-Coastal
     Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
     East Entrance U.S. Waters Strait Of Juan De Fuca-Northern
     Inland Waters Including The San Juan Islands-West Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 7 AM to 4 PM PST Sunday for Central
     U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
     Waters Strait Of Juan De Fuca-Northern Inland Waters
     Including The San Juan Islands-West Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Small Craft Advisory from 6 AM to 4 PM PST Sunday for Admiralty
     Inlet-Puget Sound and Hood Canal.

     Gale Warning until 6 AM PST Sunday for Admiralty Inlet-Puget
     Sound and Hood Canal.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 10:46 PM PSTCoastal Flood AdvisorySEWSan Juan11 hr
Jan 6, 3:36 AM PSTSevere Thunderstorm WarningSEWIsland, Jefferson, Kitsap, Skagit, Snohomish, Whatcom28 min

Nearby

High Wind Warnings in Washington, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.